BLOGGER TEMPLATES AND TWITTER BACKGROUNDS »

Sunday, September 11, 2011

9/11




Here's the link to CrazyMeds which tells you about side effects of all the colorful medication prescribed to us.
Find your Med and be suprised and what they don't tell you.

4 comments:

Sam said...

I always find it interesting to read/listen to the side effects; sometimes they're worse than not taking the medication. I was on birth control that had a side effect of internal bleeding! What is up with that?! Isn't it the medicine's job to stop the bleeding?

It's funny to hear little kids talk about 9/11 who weren’t alive yet. This summer I worked with kids age 8 thru 17 and all the younger kids didn't understand the timing of it. Many of them thought it happened "a billion years ago" since it was before she was born. One girl (age 5) thought that New York had been wiped of the planet, like your little girl.

Hope you get to feeling better.
Sam

Jenn said...

I took buspar for a couple few days MANY years ago. It made me so muthafuckin crazy I refused to take it anymore. the doc that gave it to me was a douche and wouldn't hear any of it so I kicked him to the curb. anyway, I know it is SO hard to find the right blend and what works for me isn't necessarily going to work for you. I wish I could help.

But you were taking welbutrin right? my doc told me that that has the lowest side effects and isn't too hard to get off of either. Its like the easiest to get off of actually. Some of those, the getting OFF effects can be WORSE. GAWD

all those side effects are fuckin wack and like, they dont' even REALLY know how they work, they just try different shit.

well, I hope you stop taking that buspar, that's my opinion. But do what you feel right doing and keep talking to us

Jenn said...

WTF pelvic inflammatory disease???

Mich said...

I know quite a few people who were on buspar and the side effects were just AWFUL. If it's making you feel this badly, definitely don't take it. My aunt had the blurry vision as well, and the doc took her off of it right away.

The thing with all those heavy duty antidepressants and mood stabilizers is that they affect everyone differently, so you really just have to stop taking them and try something else if a particular one is just making you miserable. Sucks, but hopefully you and your doctor can find the right meds for you.

The side effects of some of these things are insane. :/ I was on prozac for like a week a few years ago and it made me SO EFFING SICK. Like headaches, nausea, vomiting, and incredible tummy pain. Zoloft did the same thing and in the end I was like feck it, I'll just take the depression.
...altho at that point it was more anger problems than depression....

Vlad the Impaler??? Rock on.

I really hope you find a med that works for you, without icky side effects. <3 <3 <3